Le calcul des invariants θ p des espaces lenticulaires
Bulletin de la Société Mathématique de France, Volume 123 (1995) no. 2, pp. 225-241.
@article{BSMF_1995__123_2_225_0,
     author = {Ratiu, Andrei},
     title = {Le calcul des invariants $\theta _p$ des espaces lenticulaires},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {225--241},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {123},
     number = {2},
     year = {1995},
     doi = {10.24033/bsmf.2257},
     mrnumber = {96g:57014},
     zbl = {0837.57008},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.2257/}
}
TY  - JOUR
AU  - Ratiu, Andrei
TI  - Le calcul des invariants $\theta _p$ des espaces lenticulaires
JO  - Bulletin de la Société Mathématique de France
PY  - 1995
SP  - 225
EP  - 241
VL  - 123
IS  - 2
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.2257/
DO  - 10.24033/bsmf.2257
LA  - fr
ID  - BSMF_1995__123_2_225_0
ER  - 
%0 Journal Article
%A Ratiu, Andrei
%T Le calcul des invariants $\theta _p$ des espaces lenticulaires
%J Bulletin de la Société Mathématique de France
%D 1995
%P 225-241
%V 123
%N 2
%I Société mathématique de France
%U http://archive.numdam.org/articles/10.24033/bsmf.2257/
%R 10.24033/bsmf.2257
%G fr
%F BSMF_1995__123_2_225_0
Ratiu, Andrei. Le calcul des invariants $\theta _p$ des espaces lenticulaires. Bulletin de la Société Mathématique de France, Volume 123 (1995) no. 2, pp. 225-241. doi : 10.24033/bsmf.2257. http://archive.numdam.org/articles/10.24033/bsmf.2257/

[J] Jeffrey (L.C.). - Chern-Simons-Witten Invariants of Lens Spaces and Torus Bundles and the Semiclassical Approximation, preprint, Cambridge Univ., 1992. | MR

[MOO] Murakami (H.), Ohtsuki (T.) and Okada (M.). - Invariants of three-manifolds derived from linking matrices of framed links, Osaka J. Math., t. 29, 1992, p. 545-572. | MR | Zbl

[R] Rademacher (H.). - Topics in Analytic Number Theory, Grundlehren der math. Wissenschaften, vol. 169, Springer-Verlag, 1973. | MR | Zbl

[Ro] Rolfsen (D.). - Knots and Links. - Publish or Perish, 1976.

[BHMV] Blanchet (C.), Habegger (N.), Masbaum (G.) and Vogel (P.). - Three-manifold Invariants derived from the Kauffman bracket, Topology, t. 31(4), 1992, p. 685-699. | MR | Zbl

Cited by Sources: